# SDR DALA2018080754909

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 82,008 hours, 37,601 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1640 CRACKED AT TWO FASTENERS JUST BELOW STRINGER 14L.  REPAIRED IAW PRI 570342-14AD, REV 0, 1 AND 2.
